# SDR 05FDEA00233

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP TOP SKIN COMPLY WITH EA 6-5750-85635.  REMOVED AND REINSTALLED SKIN WITH REPLACEMENT FASTENERS PER SB 300-57-6098 FIG 3 SHEET 2, IAW FEDEX EA 6-5750-85635 REV-A AND DRAWING A579600005.
